Normal forms in partial modal logic

Volume 28 / 1993

Jan Jaspars Banach Center Publications 28 (1993), 37-50 DOI: 10.4064/-28-1-37-50

Abstract

A "partial" generalization of Fine's definition [Fin] of normal forms in normal minimal modal logic is given. This means quick access to complete axiomatizations and decidability proofs for partial modal logic [Thi].

Authors

  • Jan Jaspars

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image